Benylin Disorientation Side Effect Reports
The following Benylin Disorientation side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Disorientation, can occur, and what you can do about them.
A side effect could appear soon after you start Benylin or it might take time to develop.
|Disorientation, Feeling Drunk, Incorrect Dose Administered, Vomiting|
This Disorientation side effect was reported by a consumer or non-health professional from CANADA. A 28-year-old female patient (weight:NA) experienced the following symptoms/conditions: increased upper airway secretion. The patient was prescribed Benylin (dosage: 45ml 2x, One After The Other, Total 90ml, Oral), which was started on Dec 20, 2005. Concurrently used drugs:
|Disorientation, Feeling Drunk, Overdose, Vomiting|
This Disorientation Benylin side effect was reported by a consumer or non-health professional from CANADA on Dec 20, 2005. A Female , 28 years of age, weighting 145.0 lb, was diagnosed with
Benylin Disorientation Causes and Reviews
Have you ever felt dizzy, lightheaded, or as if the room is spinning around you? If the feeling happens often, it could be a sign of a balance problem. Balance problems can make you feel unsteady. You may also have blurred vision, confusion, and Disorientation. They are one cause of falls and fall-related injuries, such as a hip fracture.
Some balance problems are due to problems in the inner ear. Others may involve another part of the body, such as the brain or the heart. Aging, infections, head injury, certain medicines, or problems with blood circulation may also cause balance problems.
It is important to see your doctor about balance problems. They can be a sign of other health problems, such as an ear infection or a stroke. Your doctor may send you to a specialist for a diagnosis. You may need a hearing test, blood tests, or imaging studies of your head and brain. Other possible tests look at your eye movements, and how your body responds to movement.
In some cases, treating the illness that is causing the disorder will help with the balance problem. Exercises, a change in diet, and some medicines also can help.
NIH: National Institute on Deafness and Other Communication Disorders
Benylin Disorientation Reviews
|Fri, 28 Jan 2011|
After several small sips of Benylin DM-E ( regular strength), an episode of transient global amnesia.
|Mon, 12 Mar 2012|
I took 7.5ml of Benylin Mucus and Phlegm which is less than the recommended dosage for my age (39 yrs). I did not sleep all night, my eyes are puffy, my vision is blurred caused by a thick discharge in both of my eyes. Never have that before. Its the LAST TIME I TAKE BENYLIN.
|Fri, 17 Jan 2014|
I took the night time version and now I am wide awake 4 hours later, every time I am about to fall asleep my throat starts twinging and a coughing fit follows. Without the drug I don't have this it has also caused disgusting discharge from my eyes, a horrible headache and tightness in chest.
|Sun, 21 Mar 2010|
Took it, didn't know it was the "drowsy" kind, went shopping and felt like i was drunk
|Thu, 11 Nov 2010|
I took Benylin the other night and I could not fall asleep. I was awake in my dream, or my hallucinations. My husband woke me up and my hands we crippled up and I could not move feet. He took me to emergency, as I thought I was having a stroke. The drs said it was probably a reaction to Benylin. I am 58 yr female, healthy and I do not take any other medications.
|Sun, 07 Feb 2010|
I just took some Benylin cough chest congestion , and I feel very drousy ! I dont understand why its not indicated ! its really stupid
|Fri, 25 Oct 2013|
Took the prescribed amount for my age. Did wonders in getting rid of my cough but was to busy enjoying the hallucinations to feel the relief. Took it once. Won't take it again. I like being in reality.
|Wed, 12 May 2010|
Took Benylin( NON DROWSY)last thing at night for chesty cough. Woke up with swollen lower right lip and right cheek. Swelling then spread rapidly around lower lip, left cheek to top lip with pink portion of lip swollen up to nose. Advised to see doctorpromptly (on a Sunday) who immediately prescribed an antihistamine whilst watching out for anaphylactic shock symptoms. Swelling went after 3 days. Awful experience.. Have taken this medication for 25 years without previous poroblems. Still have bottle Lot No A00772 Exp 01/2013